# SDR UALA2009031000736

- Difficulty date: March 5, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 28,925 hours, 7,395 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE APPROX STA 192 AT LAP JOINT LWR ROW HAS DAMAGED SKIN AT FASTENER FROM STATIC DISCHARGE.  REMOVED DAMAGE BY OPENING HOLE TO 1 - 4 INCH AND SPOT FACING DAMAGE REMOVED .030 MATERIAL FROM OVERLAPPING SKIN.  ACP REPAIR PER UA-EVA-72343 AND SRM 53-00-01 REPAIR 8.
